- Associated Press - Thursday, April 5, 2018

BALTIMORE (AP) - Health officials in Maryland are warning people about serious bleeding problems linked to the use of synthetic cannabinoids.

A Thursday statement from the University of Maryland says a person was hospitalized earlier this week to treat bleeding issues. The patient was a user of synthetic marijuana, also known as spice, K2 or fake weed.

Bruce Anderson is executive director of the Maryland Poison Center. He is warning people not to use synthetic cannabinoids.


TOP STORIES
FBI deliberately hid Carter Page's patriotic role as CIA asset, IG report shows
Franklin Graham calls on nation to pray for Trump as impeachment effort gains speed
Evangelist Franklin Graham calls impeachment hearing 'a day of shame for America'


The warning comes shortly after an Illinois Department of Public Health announcement that 56 people experienced severe bleeding after using synthetic marijuana in that state. Two have died.

The Maryland patient was hospitalized on Tuesday for bleeding and coagulation problems. The person’s current medical status was not immediately disclosed.



Sign up for Daily Newsletters

Manage Newsletters

Copyright © 2019 The Washington Times, LLC.

Please read our comment policy before commenting.

 

Click to Read More and View Comments

Click to Hide